# SDR QXEA0002808

- Difficulty date: September 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ENGINE STRUT HAS AREAS OF EXPOSED BARE METAL THAT ARE STARTING TO RUST.  REPAIRED IAW FOKKER SRM 51-10-04.
